# SDR RAIA201204220001

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 28,981 hours, 25,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, QA FOUND 2 LEVEL 2 CORROSION DAMAGE AREAS BETWEEN SKIN SPLICE JUN 02 TO FR14, STR 18R & STR 21R ON LOWER RIGHT  CENTER FUSELAGE I.  DAMAGE 1 AREA: 2.7"X1.5", DAMAGE 2 AREA: 5"X4.3".  MAINTENANCE REPAIRED THE 2 DAMAGE AREAS BY FILLERS AND DOUBLERS MADE OUT OF AL 2024-T3, 0.050" (1.3MM) THICK, AL 2024-T3, 0.040" (1.0MM) THICK.
